Communications in Mathematical Physics

, Volume 222, Issue 3, pp 503–531 | Cite as

Global Uniqueness in the Inverse Scattering Problem¶for the Schrödinger Operator¶with External Yang–Mills Potentials

  • G. Eskin


We consider the Schrödinger equation in R n , n≥ 3, with external Yang–Mills potentials having compact supports. We prove the uniqueness modulo a gauge transformation of the solution of the inverse boundary value problem in a bounded convex domain. A similar uniqueness result holds for the inverse scattering problem at a fixed energy.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • G. Eskin
    • 1
  1. 1.Department of Mathematics, UCLA, Los Angeles, CA 90095-1555, USA. E-mail: eskin@math.ucla.eduUS

Personalised recommendations